The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kodai Mathematical Journal
( Vol.20 NO.2 / 1997 )
home Bordism of Oriented Manifolds with Local $T^2$ Action
Pages 107-119
Piotr Mikrut,
home Bordism of Oriented Manifolds with Local $T^2$ Action
Pages 107-119
Piotr Mikrut,
home An $n$-Dimensional Flat Torus in $S^P{2n - 1}$ Whose Extrinsic Diameter is Equal to $\pi$
Pages 156-160
Yoshihisa Kitagawa,
home On the Frequency of Zeros of A Fundamental Solution of Complex Linear Differential Equations
Pages 143-155
Shupei Wang,
home Submanifolds Whose Quadric Representations Satisfy $\bigtriangleup \tilde{x} = B_{\tilde{x}} + C$
Pages 135-142
Jitan Lu,
home Meromorphic Functions that Share Twpo Sets
Pages 127-134
Hong-Xun Yi, Lian-Zhong Yang,
home Asymptotic Properties of Solutions of A Class of Impulsive Differential Equations of Second Order with a Retarded Argument
Pages 120-126
D. D. Bainov, M. B. Dimitrova, A. B. Dishliev,
home Equivariant Category of the Free Part of a $G$-Manifold and of the Sphere of Spherical Harmonics
Pages 92-106
Waclaw Marzantowicz,
home On the First Eigenvalue of Minimal Submanifolds
Pages 85-91
Qing Chen,
home Note on $BP$-Theory for Extensions of Cyclic Groups by Elementary Abelian $p$-Groups
Pages 79-84
Nobuaki Yagita,
home An $n$-Dimensional Flat Torus in $S^P{2n - 1}$ Whose Extrinsic Diameter is Equal to $\pi$
Pages 156-160
Yoshihisa Kitagawa,
home On the Frequency of Zeros of A Fundamental Solution of Complex Linear Differential Equations
Pages 143-155
Shupei Wang,
home Submanifolds Whose Quadric Representations Satisfy $\bigtriangleup \tilde{x} = B_{\tilde{x}} + C$
Pages 135-142
Jitan Lu,
home Meromorphic Functions that Share Twpo Sets
Pages 127-134
Hong-Xun Yi, Lian-Zhong Yang,
home Asymptotic Properties of Solutions of A Class of Impulsive Differential Equations of Second Order with a Retarded Argument
Pages 120-126
D. D. Bainov, M. B. Dimitrova, A. B. Dishliev,
home Equivariant Category of the Free Part of a $G$-Manifold and of the Sphere of Spherical Harmonics
Pages 92-106
Waclaw Marzantowicz,
home On the First Eigenvalue of Minimal Submanifolds
Pages 85-91
Qing Chen,
home Note on $BP$-Theory for Extensions of Cyclic Groups by Elementary Abelian $p$-Groups
Pages 79-84
Nobuaki Yagita,
home On the Schwarzian Differential Equation $\{w, z\} = R(z, w)$
Pages 67-78
Katsuya Ishizaki,
home On the Schwarzian Differential Equation $\{w, z\} = R(z, w)$
Pages 67-78
Katsuya Ishizaki,